Hi, I went to the GP yesterday with my worsening asthma symptoms - first ever 'proper' asthma attack(with wheezing), breathlessness in the day, interferes with talking, eating etc.
I was talking symbicort 100/6 2 x twice a day. I said I just about tollerate the LABA in that dose and don't use the blue inhaler much even when I know I'd get relief, due to same symptoms - palpitations and shaky.
The GP told me to double my dose of symbicort. So 4 x puffs twice a day. She told me deterioration likely due to a viral infection, but I haven't been ill at all. This dose seems drastic and takes me to the maximum daily dose of formoterol.
What do you think?
I took this dose last night and I had heart palpitations, was very shaky and I felt drowsy and a headache came on. I felt quite unwell, and still felt that way in the morning. It hadn't worn off.
I haven't been able to get an appointment with the asthma nurse for 2 weeks. So I am not sure what to do.